# SDR ASOA20131121435

- Difficulty date: November 21, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 735
- Aircraft time: 30,109 hours, 16,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 12004172001
- Condition: Cracked
- Location: Frame 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SPLICE PLATE FOR LT OTBD FLOOR SUPPORT BETWEEN FRAMES 23-24. R & R SPLICE PLATE.
